Advanced Search
MyIDEAS: Login

Public Spending, Transfers, and the Laffer Curve

Contents:

Author Info

  • Zsolt Becsi
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.bus.lsu.edu/economics/papers/pap02_05.pdf
    Download Restriction: no

    Bibliographic Info

    Paper provided by Department of Economics, Louisiana State University in its series Departmental Working Papers with number 2002-05.

    as in new window
    Length:
    Date of creation:
    Date of revision:
    Handle: RePEc:lsu:lsuwpp:2002-05

    Contact details of provider:
    Postal: Baton Rouge, LA 70803-6306
    Fax: 225-578-3807
    Email:
    Web page: http://www.business.lsu.edu/economics
    More information through EDIRC

    Related research

    Keywords:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Fullerton, Don, 1982. "On the possibility of an inverse relationship between tax rates and government revenues," Journal of Public Economics, Elsevier, vol. 19(1), pages 3-22, October.
    2. Guesnerie, R. & Jerison, M., 1990. "Taxation as a Social Choice Problem, the Scope of the Laffer Argument," DELTA Working Papers 90-06, DELTA (Ecole normale supérieure).
    3. Gahvari, Firouz, 1988. "Does the Laffer Curve Ever Slope Down?," National Tax Journal, National Tax Association, vol. 41(2), pages 267-69, June.
    4. Gahvari, Firouz, 1989. "The nature of government expenditures and the shape of the laffer curve," Journal of Public Economics, Elsevier, vol. 40(2), pages 251-260, November.
    5. Malcomson, James M., 1986. "Some analytics of the laffer curve," Journal of Public Economics, Elsevier, vol. 29(3), pages 263-279, April.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:lsu:lsuwpp:2002-05. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ().

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.